# SDR DALA2018052203507

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 56,359 hours, 20,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION, FOUND A CRACKED PREVIOUS REPAIR ON THE INTERNAL DOUBLER AT EXTERNAL POWER RECEPTACLE CUTOUT, AFT EDGE.  MAINTENANCE REPLACED THE DOUBLER IAW SRM 53-10-15, REPAIR 4.
